# SDR PCAA0203038

- Difficulty date: March 21, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 32,842 hours, 35,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT EMERGENCY LIGHTS WERE NOT ILLUMINATING PROPERLY.  FORWARD CONNECTOR RESECURED ON RIGHT SIDE OF EMERGENCY LIGHT (FLOOR) STRIP.  AIRCRAFT RETURNED TO SERVICE.
